Modular curves of D-elliptic sheaves are asymptotically optimal

Research output: Contribution to journalArticle

Abstract

We prove that the series of modular curves of D-elliptic sheaves with appropriate level structures attain the Drinfeld-Vladut bound over double-struck Fq2.

Original languageEnglish (US)
Pages (from-to)525-536
Number of pages12
JournalMathematical Research Letters
Volume15
Issue number2-3
StatePublished - Mar 1 2008

Fingerprint

Modular Curves
Asymptotically Optimal
Sheaves
Series

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{c0f88f8795d848b6aefa4d2603acfd30,
title = "Modular curves of D-elliptic sheaves are asymptotically optimal",
abstract = "We prove that the series of modular curves of D-elliptic sheaves with appropriate level structures attain the Drinfeld-Vladut bound over double-struck Fq2.",
author = "Mihran Papikian",
year = "2008",
month = "3",
day = "1",
language = "English (US)",
volume = "15",
pages = "525--536",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "2-3",

}

Modular curves of D-elliptic sheaves are asymptotically optimal. / Papikian, Mihran.

In: Mathematical Research Letters, Vol. 15, No. 2-3, 01.03.2008, p. 525-536.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Modular curves of D-elliptic sheaves are asymptotically optimal

AU - Papikian, Mihran

PY - 2008/3/1

Y1 - 2008/3/1

N2 - We prove that the series of modular curves of D-elliptic sheaves with appropriate level structures attain the Drinfeld-Vladut bound over double-struck Fq2.

AB - We prove that the series of modular curves of D-elliptic sheaves with appropriate level structures attain the Drinfeld-Vladut bound over double-struck Fq2.

UR - http://www.scopus.com/inward/record.url?scp=48849096040&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48849096040&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:48849096040

VL - 15

SP - 525

EP - 536

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 2-3

ER -